# SDR VTZA98024

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi Indicator
- Part number: 066500012704
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6351 - IAD-SWF - DURING TAXI, EXPERIENCED A PROBLEM WHEN THE CAPTAINS VSI WENT BLANK.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REMOVED AND REPLACED THE CAPTAINS VSI INDICATOR.  ALL REQUIRED CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
